# SDR 07FDEA03893

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,147 hours, 14,377 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A57140236
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IMPACT DAMAGE ON PYLON THRUST AND SIDE LOAD FITTING, LT WING               REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR IAW EA 6-5720-114892 AND   RAS/BAE/1005535/2007 ISS A.
